# SDR QXEA2012020800157

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FORWARD SPAR HAS SMOKING RIVETS ON THE FWD SURFACE INBD END.  REMOVED 29 RIVETS AND INSTALLED NEW RIVETS IAW IAW SRM 51-42-45-02-01.
